SOFT DIFFERENTIATION IN VECTOR SOFT TOPOLOGICAL SPACES

Full Article - PDF

Published: 2017-03-03

Page: 311-318


M. SHEIK JOHN

Department of Mathematics, NGM College, Pollachi - 642 001, Coimbatore (Dt), Tamilnadu, India.

M. SURAIYA BEGUM *

Department of Mathematics, NGM College, Pollachi - 642 001, Coimbatore (Dt), Tamilnadu, India.

*Author to whom correspondence should be addressed.


Abstract

Soft topology plays a significant role in the Modern Science. In our present study, we contribute to the progress of the soft topological structures using soft balanced neighborhood system. We also investigate some properties of derivatives and rules of derivation of soft continuous functions in vector soft soft topological spaces.

Keywords: Soft set, soft topology, vector soft topology, soft differentiation


How to Cite

JOHN, M. S., & BEGUM, M. S. (2017). SOFT DIFFERENTIATION IN VECTOR SOFT TOPOLOGICAL SPACES. Asian Journal of Mathematics and Computer Research, 15(4), 311–318. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/806

Downloads

Download data is not yet available.